# SDR 2009FA0000346

- Difficulty date: May 1, 2009
- Submitted: May 1, 2009
- Operation: General aviation
- Aircraft: N256DD
- Make and model: Cessna 441
- Aircraft serial: 4410256
- Aircraft time: 6,628 hours, 4,993 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 99103191
- Condition: Cracked
- Location: Lt Engine
- Part time: 6,628 hours, 4,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSPECTION THE LT ENG EXHAUST EDUCTOR WAS FOUND CRACKED.  REMOVED EDUCTOR FOR REPAIR AND REINSTALLED.
